# SDR JTAA202308231002

- Difficulty date: August 21, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N309HG
- Make and model: Casa C212CD
- Aircraft serial: 309
- Aircraft time: 20,534 hours, 27,261 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 21224154022
- Part serial: NA
- Condition: Cracked
- Location: Zone 300
- Part time: 20,534 hours, 27,261 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORMED EDDY CURRENT INSPECTION OF ACCESSIBLE AREAS OF FRAME NO.29, 31, L/H, R/H UPPER & LOWER ATTACH FITTINGS (QTY:8) AND FRAME NO.31 SHOWS REJECTABLE INDICATIONS ON UPPER R/H FITTING.   1 EA, P/N 212-24154-02.2
